# SDR SWAA2025090800284

- Difficulty date: August 10, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 57,218 hours, 33,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BULKHEAD SUPPORT ANGLE AT BS 947.5, LBL 4, WAS CORRODED.  REMOVED AND REPLACED THE SUPPORT ANGLE IAW SRM 51-40-02-0G-0, AND DWG 149A8117, REV -.
